I started 2mg of Abilify on Tuesday. Last night and today my stomach has done nothing but ache. I don’t even feel like eating and the smell of food makes me want to vomit. Is this normal?
Does abilify make you feel sick?
Question posted by Allisonw1015 on 4 Feb 2021
Last updated on 4 February 2021
Yes, these can be side effects when first starting treatment with Abilify:
"Common (1% to 10% of users): Abdominal discomfort, dry mouth, dyspepsia, nausea, salivary hypersecretion, vomiting"
The good news is that side effects generally resolve within days to a week or two and usually get milder quickly.
You can ask your doctor or talk with your pharmacist... there are several OTC remedies you could try.
Best regards and I hope you're feeling better very soon!
- Abilify uses and safety info
- Abilify information for Healthcare Professionals (includes dosage details)
- Side effects of Abilify (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.